# SDR SCNA20160929197

- Difficulty date: September 29, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 49,442 hours, 26,902 cycles
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Nose Cowl
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 2 ENGINE NOSE COWL, THUMBNAIL MATTING SURFACE HAS LIGHT WEAR AND MISSING PAINT. AREAS FROM 10 TO 2 O`CLOCK MARKED.  REPAIRED NR 2 RIGHT WING ENGINE NOSE COWL.
